Journal article icon

Journal article

Alendronate-induced chemical laryngitis.

Abstract:
Alendronate is a bisphosphonate used in treating osteoporosis. Its recognized side-effects include oesophageal irritation and ulceration. The authors describe a case of laryngitis induced by transient contact of this medication with the laryngeal mucosa. Successful management of this case is also detailed.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1258/0022215053222969

Authors


Journal:
The Journal of laryngology and otology
Volume:
119
Issue:
1
Pages:
46-47
Publication date:
2005-01-05
DOI:
EISSN:
1748-5460
ISSN:
0022-2151
URN:
uuid:db4f792c-9d01-4750-9c7a-4dade268338a
Source identifiers:
147714
Local pid:
pubs:147714

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP